# SDR AALA202003029017

- Difficulty date: March 1, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A321-231
- Aircraft serial: 3796
- Aircraft time: 40,018 hours, 14,314 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 1L DOOR ASSIST PSI ALERT ON F/A DOOR PANELINDICATOR GAGE IN YELLOW. SERVICED L1 DOOR DAMPER IAW AMM 52-10-00-614-001-A. NO LEAKS NOTED.
